MathSciNet Relay Station
MathSciNet bibliographic data
MR206823 (34 #6639) 52.40 (52.10)
Klee, Victor; Walkup, David W. The $d$-step conjecture for polyhedra of dimension $d<6$. Acta Math. 117 1967 53–78.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement